Hammerstein equations with an integral over a noncompact domain
Annales Polonici Mathematici, Tome 69 (1998) no. 1, pp. 49-60
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The existence of solutions of Hammerstein equations in the space of bounded and continuous functions is proved. It is obtained by the Schauder fixed point theorem using a compactness theorem. The result is applied to Wiener-Hopf equations and to ODE's.
Keywords:
Hammerstein operator, Wiener-Hopf equation
Affiliations des auteurs :
Robert Stańczy 1
@article{10_4064_ap_69_1_49_60,
author = {Robert Sta\'nczy},
title = {Hammerstein equations with an integral over a noncompact domain},
journal = {Annales Polonici Mathematici},
pages = {49--60},
year = {1998},
volume = {69},
number = {1},
doi = {10.4064/ap-69-1-49-60},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-69-1-49-60/}
}
TY - JOUR AU - Robert Stańczy TI - Hammerstein equations with an integral over a noncompact domain JO - Annales Polonici Mathematici PY - 1998 SP - 49 EP - 60 VL - 69 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-69-1-49-60/ DO - 10.4064/ap-69-1-49-60 LA - en ID - 10_4064_ap_69_1_49_60 ER -
Robert Stańczy. Hammerstein equations with an integral over a noncompact domain. Annales Polonici Mathematici, Tome 69 (1998) no. 1, pp. 49-60. doi: 10.4064/ap-69-1-49-60
Cité par Sources :